# SDR SWAA2022111767434

- Difficulty date: November 2, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 19,865 hours, 9,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL SPOTS OF CORROSION WHERE THE SIDE PLATE (Z CHANNEL) ATTACHES TO THE FLOOR STRUCTURE; INTERCOASTALS AND T ANGLES FROM STA 767 TO STA 787 AND RBL 22.21 CORROSION IS AT SHIELD LOCATED AT STA 767-787 AND RBL-22.21 / [01] CLEANED SEVERAL SPOTS OF CORROSION WHERE THE SIDE PLATE (Z CHANNEL) ATTACHES TO THE FLOOR STRUCTURE; INTERCOASTALS AND T ANGLES FROM STA 767 TO STA 787 AND RBL 22.21 AS PER SRM 51-10-02-0G-0.;[02] VERIFIED STEP 1;[03] VERIFIED STEP 1; HOWEVER REJECTED BECAUSE CORROSION STILL PRESENT AT SOME SPOTS (MARKED);[04] REMOVED CORROSION FOUND TO BE OUT OF LIMITS DUE TO CORROSION PASSING THRU THE SIDE PLATE (Z CHANNEL)(SHIELD) ATTACHES TO THE FLOOR STRUCTURE; INTERCOASTALS AND T ANGLES FROM STA 767 TO STA 787 AND RBL 22.21 PER SRM 51-10-02-0G-0.;[05] VERIFIED STEP 4; CORROSION AT SHILED LOCATED AT STA 767-787 AND RBL-22.21 PASSES THROUGH MATERIAL. OUT OF LIMITS.;[06] REMOVED SHIELD LOCATED AT STA 767 TO 787 AND RBL 22.21 PER SRM 51-40-02-0G-0.;[07] VERIFIED STEP 6;[08] RECEIVED NEW SHIELD; LOCATED AND DRILLED TO SIZE PER SRM 51-40-05-0G-0.;[09] VERIFIED NEW SHEILD & VERIFIED DRILLED ON LOCATION ALL FASTENER HOLES & DEBURED.( OK TO TREAT & PRIME ALL BARE METAL AREAS.;[10] TREATED AND PRIMED ALL BARE METAL AREAS PER AMM 51-21-72-370-804 AND 51-21-41-370-804.;[11] VERIFIED STEP #10 ; OK TO PROCEED WITH INSTALLATION PROCESS AS PER SRM/ IN USE.;[12] INSTALLED NEW FWD SHIELD PER SRM 51-40-02-0G-0.;[13] VERIFIED STEP #12 AS COMPLETE ( JOB CLOSED ).
